# SDR UPS09M54710

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: AMB72901
- Part serial: UP38764
- Condition: Stuck
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AIR TURNBACK.  LEVEL 2 "AVIONICS AIRFLOW OFF" ALERT.  TROUBLESHOT SYSTEM FOUND AVIONICS VENTURIE SHUTOFF VALVE TO BE FAULTY.  REMOVED AND REPLACED AVIONICS VENTURIE SHUTOFF VALVE IAW MD-11 AMM 21-26-08-2.  OPS CHECK GOOD IAW MD-11 AMM 21-26-08 AND AMM 21-31-00.
